# SDR 05FDEA00504

- Difficulty date: March 10, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10
- Aircraft serial: 46705
- Aircraft time: 49,826 hours, 23,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 071X48X722024T
- Condition: Torn
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTED DAMAGED AREA, FOUND A LARGE TEAR IN SKIN APPROX 16 X 6 INCH FWD OF FR959 L AND ABOVE STRINGER 41L.  STOP DRILLED TEARS AND CUT OUT DAMAGE PER DC10 SRM 53-20-00 VOL 1 FIG 6 SHEET 7.  UPON REMOVAL OF SKIN FOUND TEAR STRIP AT FR 959L/ STRINGER 41L CRACKED.  REMOVED ADDITIONAL SKIN IN ORDER TO CUT THE DAMAGED SECTION OF TEAR STRIP.  REMOVED DAMAGE SECTION OF TEAR STRIP  PER DC10 SRM 53-20-00 VOL 1 FIG 18.  REPAIR IS A CLASS 2 REPAIR AS PER SRM 53-20-0 FIG 6 SHEET 7, AND REQUIRES AN INITIAL INSPECTION AT 15,000 CYCLES, A REPETITIVE AT 9,800 AND REPLACEMENT AT 37,450 CYCLES.
